# SDR CA111024008

- Difficulty date: October 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 3NM
- Aircraft time: 18,738 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Nut
- Part number: 1019
- Condition: Loose
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKSHAFT THRUST NUT FOUND UNDER TORQUE CAUSING EXCESSIVE CRANKSHAFT END PLAY.  FOUND DURING PILOT WALK AROUND.
